Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taken Augmentin for fever. Taken azithromycin for bad throat and fever. Normal to have prolonged fever?

Hi My wife is suffering from fever from past 10 days. Fever came down from 103f to 100 f as she is taking Augmenton ( amoxil ) from past 7 days on doctors advise 1000mg 2 times a day. There was fever and bad throat 2 weeks agom before this fever and the doctor gave azithromizine for 3 days but then fever returned after this again. Is it normal to have fever for that long ? Or should I change my doctor.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Welcome in H.C.M.
I have gone through your query regarding fever and sore throat not responding to treatment. As you said you are taking augmentin by the advice of your family physician but fever is still there.
Your wife may be having some other factors as running nose, sinus infection, chest infection etc. and there is also possibility that augmentin may be resistant in her infection.
It will be better to consult an E.N.T.spcialist for thorough examination and necessary investigations to make final diagnosis and treatment.

with Regards.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor